I have a rapid heart rate, could that cause insomnia ?
I have suffered with insomnia for 13 years. I am 37. I have a rapid heart rate, could that cause insomnia? I have suffered with insomnia for 13 years. I am 37. I have a rapid heart rate, could that cause insomnia?
No I think your insomnia caused the high heart rate. 10 years ago I suffered a work injury that led to a brain injury which prevented me from sleeping. I developed several cardiac arrhythmia's which were quite serious. Once I was put on correct medications and finally slept all my arrhythmia's completely stopped. You need to have a sleep study done to help determine the cause of your insomnia. Take care, Donna
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My 14 yr old has 3-VSD s that cardiologist states are not the cause of insomnia or rapid heart rate my son has been having. Dr.states anxiety , however insomnia remains and my son states he is not worried about anything but his inability to sleep and being tired. My son is very active runner on track team. Noticed he has been sweating profusely during sports lately and complains he gets hot as soon as he lays down at night time. Any suggestions? I have addressed this with his cardiologist, something is not right... As a mom but also as a cardiac RN for many years something is not right...:(
I am 34 years old. I have had problems with my heart beating really hard with some chest pains and insomnia because it beats so hard at night it wakes me up. I have spoken to my primary doctor and he has performed an EKG, echocardiagram, and Iv alson worn a holter monitor. I know my EKG was abnormal but not sure of the results to the other 2 test. His office called today and is sending me to a cardiologist. Do I need to be alarmed as of yet?
Hi doctor, I am 54 yrs and a week ago I stared taking norethisterone tabs for long periods. I am worried since the then my heart have been beating very fast, i dont know whether there s a connection. also I have not been sleeping very well recently bacause I get very hot at night.
Yes I have been taking Viibryd for one week. Ivejust finished my 10 mg side. I ve have a few side effect such as vision problem and a little tiredness and sleepiness. Do you think that will change the longer I m on it? My main question is could I increase bruising
Since March I have had level II pitting edema in my legs and feet (about 8-15 of fluid) twice. My cardiologist refers to this as right-sided heart failure. My liver and kidneys are fine, EKG and echo normal and no blood clots. I had a right heart catheter that revealed a pulmonary wedge pressure of 20. They did not check the left side of my heart. I was prescribed Lasix and told take it from time to time as needed, and Spiranolactone to take indefinetly. I have mild obstructive sleep apnea and was told this may be causing the elevated right-sided pressure which eventually leads to the edema. I wear a CPAP every night. I feel very tired at points in the day to where I cannot hold my eyes open, and I am also extremely bloated in my stomach. I feel pressure near my sternum. A tight band sensation wraps from my back around to chest at the sternum level, which makes wearing a bra complete torture. The last thing is that most mornings upon waking I will gag until I vomit. Please help me I am desperate for answers and have been to ten doctors. Stacie
I suffered a compound fractured patella requiring surgery/wiring 8 weeks ago. Since then I have struggled to get back into any sort of normal sleeping pattern resulting in about 4-6 interrupted hours of sleep at different times over the course of the day. I have been taking 10mg diazepam that has helped with anxiety but not sleeping
about two weeks ago, i started waking up every night, not sure what causes me to wake. but, while i am laying there, my heart stops beating for a second and then restarts as normal. it will happen about three or four more times and then i eventually fall back to sleep. and then two nights ago, every time i go to lay down i get a horrible headache, when i stand up, it goes away. so, i was just wondering if i should be worried?
SIR I HAVE BEEN TAKING 2MG CLONAZEPAM SINCE 1998. MAY I BE TOLERENT TO IT? WITH IT I HAVE BEEN TAKING 400MG QUTIAPIN PLAIN +10MG ZOLFRESH+ 600MG GABANEURON SR AT NIGHT.I M OKAY WITH THIS DOSE FOR MY BIPOLAR/ SLEEP DISORDER . IS GABANEURO ADDICTIVE...
Hi. I have a 27 year old son, who appears healthy...very strong, good nutrition etc, drinks occasionally....he has episodes that are increasing in frequency now, where he feels tingly and foggy, then becomes really disoriented, angry, confused and...
A few years ago I began falling asleep at inappropriate times. I was so sleepy that I had to quit my teaching job because I would fall asleep in the middle of teaching a lesson, reading a story, grading papers, in the middle of lunch, etc. I...